# SDR ASAA2020031832456

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 17,053 hours, 5,517 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL, RESET WITH MASTER CAUTION RESET. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 842 #2 PZTC PREV FLT LOGGED "FLIGHT DECK TRIM VALVE" FAULT, FAULT RESETTABLE. VERIFIED BOTH PACKS OPS CHECKED NORMAL IN ALL TEMP RANGE W/O FAULTS. 1&2 PZTC BITE TEST GOOD W/O FAULTS.
